# SDR CALA2020021700453

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 69,713 hours, 24,645 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 6.44 IS CRACKED LP 6482826 SPT REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND DWG 111A2000 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U075598 2/15/2020 INSPECTION ACCEPTED
